# SDR ABXA20190709120

- Difficulty date: July 9, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 85,253 hours, 16,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33315
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE IN THE FUSELAGE SKIN AT FUSELAGE STATION 266, STRINGER 34L. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
